# SDR 05FDEA02666

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN INTERCOSTAL AT STA 1621 RT LONGERON 7 FOUND CRACK.  INTERCOSTAL REMOVED AND FABRICATED FROM 7075-0-0.032 AS PER DRAWING AFA 7761. CARRIED OUT HEAT TREATMENT ON FABRICATED PART, PAINTED AND INSTALLED AS PER SRM 51-35-01 VOL II. CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
